MAUDE Adverse Event Report: ABBOTT MEDICAL LAMITRODE 44C LEAD KIT, 60CM LENGTH; SCS PADDLE LEAD

ABBOTT MEDICAL LAMITRODE 44C LEAD KIT, 60CM LENGTH; SCS PADDLE LEAD
Model Number 3245
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 10/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
It was reported that the patient experienced ineffective stimulation.Reprogramming was attempted but was unable to restore effective therapy to the patient's pain pattern.In turn, surgical intervention may take place at a later date to address the issue.
 
Event or Problem Description
Additional information received stated that the patient underwent surgical intervention wherein the lead was exlanted and replaced.Post-operatively, stimulation therapy was restored.
 
Additional Manufacturer Narrative
A4 patient weight added to the report.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
LAMITRODE 44C LEAD KIT, 60CM LENGTH
Common Device Name
SCS PADDLE LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
MDR Report Key10841934
Report Number1627487-2020-47849
Device Sequence Number3525934
Product Code LGW
UDI-Device Identifier05414734402088
UDI-Public05414734402088
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/28/2015
Device Model Number3245
Device Catalogue Number3245
Device Lot Number4105769
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/27/2020
Supplement Date Received by Manufacturer12/01/2020
Initial Report FDA Received Date11/16/2020
Supplement Report FDA Received Date12/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight80